# SDR CA110523001

- Difficulty date: May 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 27,013 hours
- Engine: Garrtt TPE33111U
- System (JASC): 8300 · Accessory Gearboxes
- Part: Housing
- Part number: 310711418
- Condition: Cracked
- Location: Accessory Gb
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

18" CRACK ON THE RT SIDE OF THE ACCESSORY GEAR CASE (MAGNESIUM HSG) APPROX 180 DEGREES AROUND THE MAIN DIAMETER.  THE CRACKING LEAD TO FLEXING OF THE ENGINE CASE CAUSING MAJOR INTERNAL RUB DAMAGE TO THE ROTATING GROUP AND STATIONARY COMPONENTS.  THE CRACK WAS FOUND DURING TROUBLESHOOTING OF ENGINE RUNNING HOT.  THE ENGINE DID NOT ACHIEVE TARGET TORQUE AND WAS BY PASSING FUEL AT MAX EGT.
